# SDR ASAA2014030107031

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 12,284 hours, 3,574 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 8069
- Condition: Failed
- Location: Nr 2 Anti Ice
- Part time: 12,275 hours, 3,570 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANTI-ICE OVERHEAD LIGHT IS FLICKERING ON AND OFF.  NO OTHER ABNORMAL INDICATIONS. SWITCH WAS IN THE OFF POSITION.  ACFT GROUNDED.  REMOVED 2 ENG TAI VALVE IAW AMM 30-21-11-000-801. INSTALLED NR 2 ENG TAI VALVE IAW AMM 30-21-11-400-801.
